MathSciNet Relay Station
MathSciNet bibliographic data
MR1999945 57M25 (57N10)
Ozawa, Makoto; Tsutsumi, Yukihiro Totally knotted Seifert surfaces with accidental peripherals. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3945–3954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement